Clozapine withdrawal symptoms in a Parkinson's disease patient
Article first published online: 18 JUL 2002
Copyright © 2002 Movement Disorders Society
Volume 17, Issue 6, pages 1365–1367, November/December 2002
How to Cite
Zesiewicz, T. A., Borra, S. and Hauser, R. A. (2002), Clozapine withdrawal symptoms in a Parkinson's disease patient. Mov. Disord., 17: 1365–1367. doi: 10.1002/mds.10282
- Issue published online: 25 NOV 2002
- Article first published online: 18 JUL 2002
- Manuscript Accepted: 18 MAY 2002
- Manuscript Revised: 22 APR 2002
- Manuscript Received: 8 NOV 2001
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.